# SDR FDEA201507182422

- Difficulty date: July 18, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 782 hours, 17,145 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuelage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED CRACK AT THE RIGHT PACK BAY ACCESS DOOR, UPPER AFT, FUSELAGE SKIN CUT OUT.  INSPECTED SUSPECT CRACK AREA IAW NTM 51-60-00.  VERIFIED CRACK RUNNING FROM AFT CORNER OF CUT OUT, RUNNING AT APPROXIMATELY A 45 DEGREE UP & AFT.  CRACK EXTENDS THROUGH THE FIRST RIVET & APPROXIMATELY 1/4" BEFORE THE NEXT RIVET.  CUT OUT CRACK AT UPPER AFT CORNER OF DOOR CUT OUT WITH A  .5 RADIUS IAW SRM 53-20-15-2R FIG 201.  PERFORMED HFEC OF CUT OUT AREA IAW NTM PT 6.  NO CRACKS NOTED.  OK TO INSTALL REPAIR.  COMPLIED WITH EA 1-5310-T0318974.  FUSELAGE MAINFRAME NR 3 PACK DOOR JAMB, CRACK REPAIRED.
